# SDR DHL2000705005

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: V
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, EQUIPMENT ACCESS DOOR LIGHT CAME ON.  A/C WOULD NOT PRESSURIZE.  RETURNED TO GVG.  FOUND FWD E & E DOOR NOT LATCHED PROPERLY.  INSPECTED DOOR LATCH MECHANISM, NO DEFECT NOTED.  RESECURED DOOR, OPS CHKS GOOD PER M/M 52-40-1.
